| Catalog Number |
103403 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an external fluid leak was observed from the "casing and head part" of a polyflux 6h during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photo did not identify any abnormalities that could have contributed to the reported condition.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined as no further or actual sample testing could be performed.Should additional relevant information become available, a supplemental report will be submitted.